Medical Questions > Womens Health > Birth Control Forum

depo injection been constantly bleeding but only lightly.

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
on the depo injection and had a week and half with no bleeding, but since then been constantly bleeding but only lightly.

any ideas???
Did you find this post helpful?
|

User Profile
replied August 24th, 2011
Hello,

Welcome to ehealthforum

Deposhots when taken for the first time are associated with side effects as irregular bleeding,spotting periodically and these are usually present for initial few months till the body is adjusted to the hormonal changes.If the bleeding is heavy and quite prolonged visit a Gynaecologist for evaluation.

Take care!


|
Did you find this post helpful?
Tags: injection
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.